# SDR AALA20150211008

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,143 hours, 19,046 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: DBF13381
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS WORK OF SCRATCHES ON FWD CARGO DOOR SKIN.  BLEND OUT OF SCRATCHES ACROSS NUMEROUS FASTENER HEADS.  R & R FWD CARGO DOOR OUTER SKIN IAW AARD 51-00-05-1 REPAIR 1 & DWG DBF1338 REV B.
